# SDR 07FDEA00959

- Difficulty date: March 16, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 41,149 hours, 17,462 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTER WING, CORROSION ON OVERWING REFUELING PORT LT.  REPAIR WAS PERFORMED BY CORROSION REWORK IAW EA 6-5720-103412 AND RAS/BAE/1003838/2006 ISSUE "A".
